# SDR DALA2025060904376

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, AFTER SEAL RETAINERS REMOVAL, CRACK ON INNER PAN BTW STOP FITTING #1 AND #2 AFT EDGE, AT FWD CARGO DOOR WAS FOUND. CORRECTIVE ACTION: INNER PAN BTW STOP FITTING #1 AND #2 AFT EDGE, AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 4 FIG. 201. (LP 1013153)
